# SDR DALA2024100109574

- Difficulty date: October 1, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,951 hours, 30,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0585465) WEAR RH INB/OUTBD SEAT TRACKS STA520 AT CPAX. RH INB/OUTBD SEAT TRACKS STA 520 WERE REPAIRED PER B737-800 SRM 53-00-52-2R PROCEDURE 4. REPAIR 4.
